# SDR SWAA961417

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27939
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 208311
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX DUE TO CAPT AIRSPEED INDICATOR FAILURE.  REPLACED INDICATOR PER BOEING M/M.
